# SDR CALA9800041

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12514
- Make and model: Doug DC-9-32
- Aircraft serial: 48113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE RT MLG GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH.  A MANUAL GEAR EXTENSION WAS PERFORMED, BUT THE LIGHT DID NOT COME ON. A TOWER FLY-BY WAS CONDUCTED AND THE GEAR WAS CONFIRMED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PIN 5 AT PLUG ON RT MLG DOWNLOCK SWITCH BROKEN.  THE PLUG AND SWITCH WERE REPLACED AND OPERATIONAL CHECK WAS GOOD.
